Alert archive / Utah / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 1, NWS Salt Lake City, UT

December 31, 2005Iron County, Kane County, Washington County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Dec 31, 2005, 9:31 PM MST for Iron County, Kane County, Washington County, Utah. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 31, 2005, 9:31 PM MST (04:31 UTC)
Expired
Dec 31, 2005, 10:15 PM MST
In force
44 min
Issued by
NWS Salt Lake City, UT
Area
Counties, with a storm outline in the text

Counties Iron County, UT, Kane County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 31 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 4.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2006-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2006-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 010433
SVRSLC
UTC021-025-053-010515-
/O.NEW.KSLC.SV.W.0001.060101T0431Z-060101T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
931 PM MST SAT DEC 31 2005

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL IRON COUNTY IN UTAH
  WESTERN KANE COUNTY IN UTAH
  EASTERN WASHINGTON COUNTY IN UTAH

* UNTIL 1015 PM MST

* AT 929 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF LA VERKIN TO 10 MILES SOUTHEAST OF
  HURRICANE...OR ALONG A LINE EXTENDING FROM 24 MILES EAST OF ST.
  GEORGE TO 18 MILES EAST OF ST. GEORGE...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ZION NP AND ROCKVILLE BY 940 PM MST
  SPRINGDALE BY 945 PM MST
  MT CARMEL AND ORDERVILLE BY 1010 PM MST
  9 MILES SOUTH OF GLENDALE BY 1015 PM MST

THUNDERSTORM WIND GUSTS IN EXCESS OF 80 MPH WERE REPORTED EARLIER IN 
THE ST GEORGE AREA AT 915 PM...WHICH CAUSED SIGNIFICANT DAMAGE. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3751 11313 3701 11343 3702 11248 3751 11237

$$

SEAMAN
3 follow-up statements
000 
WWUS55 KSLC 010446
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
944 PM MST SAT DEC 31 2005

UTC021-025-053-010515-
/O.CON.KSLC.SV.W.0001.000000T0000Z-060101T0515Z/
IRON UT-WASHINGTON UT-KANE UT-
944 PM MST SAT DEC 31 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MST
FOR WESTERN KANE...EASTERN WASHINGTON AND EXTREME SOUTH CENTRAL IRON
COUNTIES...

AT 940 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM ZION NP TO ROCKVILLE...MOVING EAST AT 35 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRINGDALE AND 9 MILES SOUTH OF ZION NP NARROWS BY 950 PM MST
  MT CARMEL...ORDERVILLE AND GLENDALE BY 1015 PM MST
  KANAB BY 1025 PM MST

THIS STORM HAS A HISTORY OF PRODUCING WINDS IN EXCESS OF 80 MPH IN 
ST GEORGE...WHICH DAMAGED A STAGE AND BLEW OVER TENTS AT A FIRST 
NIGHT EVENT. 

THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3751 11313 3701 11343 3702 11248 3751 11237

$$

SEAMAN
000 
WWUS55 KSLC 010459
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
958 PM MST SAT DEC 31 2005

UTC021-053-010508-
/O.CAN.KSLC.SV.W.0001.000000T0000Z-060101T0515Z/
IRON UT-WASHINGTON UT-
958 PM MST SAT DEC 31 2005

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND IRON COUNTIES
IS CANCELED...

THE LINE OF THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED EAST 
OUT OF WASHINGTON AND IRON COUNTIES...THUS THE SEVERE THUNDERSTORM 
WARNING FOR WASHINGTON AND IRON COUNTIES HAS BEEN CANCELED. 

LAT...LON 3748 11287 3701 11289 3702 11248 3751 11237

$$

UTC025-010515-
/O.CON.KSLC.SV.W.0001.000000T0000Z-060101T0515Z/
KANE UT-
958 PM MST SAT DEC 31 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MST
FOR WESTERN KANE COUNTY...

AT 957 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES WEST OF MT CARMEL TO 16 MILES
SOUTHWEST OF MT CARMEL...OR ALONG A LINE EXTENDING FROM 27 MILES
NORTHWEST OF KANAB TO 24 MILES WEST OF KANAB...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MT CARMEL...ORDERVILLE AND GLENDALE BY 1015 PM MST

THIS STORM HAS A HISTORY OF PRODUCING WINDS IN EXCESS OF 80 MPH IN 
ST GEORGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3748 11287 3701 11289 3702 11248 3751 11237

$$

SEAMAN
000 
WWUS55 KSLC 010515
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1013 PM MST SAT DEC 31 2005

UTC025-010523-
/O.EXP.KSLC.SV.W.0001.000000T0000Z-060101T0515Z/
KANE UT-
1013 PM MST SAT DEC 31 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KANE COUNTY WILL BE 
ALLOWED TO EXPIRE AT 1015 PM MST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LINE OF 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO 
LONGER POSES A THREAT TO LIFE AND PROPERTY. STRONG WINDS TO 50 MPH 
WILL REMAIN POSSIBLE WITH THIS LINE OF STORMS AS IT MOVES THROUGH 
THE KANAB AREA THROUGH 11 PM.

LAT...LON 3748 11287 3701 11289 3702 11248 3751 11237

$$

SEAMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 9:00 PM MST, 31 minutes earlier.

Area forecast discussion, Dec 31, 9:00 PM MST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
900 PM MST SAT DEC 31 2005

.SYNOPSIS...A PACIFIC COLD FRONT WILL SWEEP ACROSS THE STATE
TONIGHT. THE NEXT ENERGETIC PACIFIC STORM SYSTEM WILL AFFECT UTAH
LATE TONIGHT THROUGH EARLY TUESDAY. HIGH PRESSURE ALOFT WILL
SETTLE OVER THE AREA FOR MIDWEEK.

&&

.DISCUSSION...POWERFUL PACIFIC JET IMPINGING ON CENTRAL CA COAST
THIS EVENING...WITH VIGOROUS SHORTWAVE TROUGH ALONG NOSE OF THIS
FEATURE TRANSLATING THROUGH SOUTHERN GREAT BASIN. EFFECTIVE SURFACE
FRONT/LEADING EDGE OF 700MB BAROCLINIC ZONE CURRENTLY MOVING THROUGH
NORTHERN UTAH PRODUCING LINE OF CONVECTION...WHICH HAS RESULTED IN
WIND GUSTS IN EXCESS OF 50 MPH ACROSS THE GREAT SALT LAKE DESERT
THIS EVENING. THIS SURFACE FRONT AND RESULTANT LINE OF CONVECTION
EXTENDS BACK INTO SOUTHWEST UT/SOUTHERN NV WITH CLUSTER OF
THUNDERSTORMS MOVING INTO WASHINGTON COUNTY. WILL CONTINUE GOING
WIND ADVISORY THROUGH 11 PM ASSOCIATED WITH FRONTAL PASSAGE.
OTHERWISE LARGE SCALE ASCENT WITHIN REGION OF UPPER LEVEL DIFFLUENCE
SHOULD ALLOW PRECIPITATION TO CONTINUE OVER NORTHERN AND CENTRAL UT
BEHIND SURFACE FRONT THROUGH MUCH OF THE OVERNIGHT HOURS. 700MB COLD
ADVECTION WILL ALLOW SNOW LEVELS TO FALL TO NEAR 6 KFT TOWARDS
MORNING...AND WITH PERIODS OF HEAVY SNOW ALONG WITH STRONG WINDS
/GUSTS IN EXCESS OF 60 MPH HAVE BEEN REPORTED ALONG THE RIDGELINES
OF THE WASATCH OVER THE PAST 2-3 HOURS/ GOING WINTER STORM WARNING
LOOKS IN GOOD SHAPE.

&&

.AVIATION...WEST NORTHWEST WINDS...WITH GUSTS IN EXCESS OF 25 KTS
THROUGH 06Z...WILL PERSIST OVERNIGHT BEHIND DEPARTING COLD FRONT.
EXPECT AREAS OF RAIN TO REDEVELOP ACROSS THE AREA AND IMPACT KSLC
THROUGH THE OVERNIGHT HOURS...WITH CEILINGS POSSIBLY FALLING INTO
MVFR RANGE AT TIMES.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING THROUGH NOON SUNDAY FOR THE WASATCH
     RANGE AND WESTERN UINTA MOUNTAINS UTZ007>009
     SNOW AND BLOWING SNOW ADVISORY FOR SOUTHWEST AND CENTRAL
     MOUNTAINS TONIGHT UTZ017
     WIND ADVISORY THIS EVENING FOR SALT LAKE VALLEY...WEST
     CENTRAL AND NORTHWEST DESERTS...SOUTHWEST UTAH UTZ003-005-
     015-016
WY...NONE.

&&

SEAMAN
Hazardous weather outlook, Dec 31, 4:47 AM MST, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
447 AM MST SAT DEC 31 2005

UTZ001>006-011>016-018>021-WYZ021-011300-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-
447 AM MST SAT DEC 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS
OF UTAH AND EXTREME SOUTHWEST WYOMING.

.DAY ONE... TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL AFFECT MUCH OF NORTHERN UTAH TODAY.
REFER TO SLCNPWSLC FOR MORE DETAILS.

PERIODS OF RAIN WILL OCCUR TODAY...MAINLY OVER NORTHERN UTAH.
PRECIPITATION WILL BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT
AND WILL BE LOCALLY HEAVY. A FEW THUNDERSTORMS ARE ALSO POSSIBLE
TONIGHT.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

A STRONGER PACIFIC STORM WILL MOVE INTO UTAH ON MONDAY. THIS WILL
BRING VERY STRONG WINDS AND AREAS OF HEAVY RAIN AND SNOW. THE
ASSOCIATED COLD FRONT WILL SWEEP THROUGH MONDAY NIGHT AND LOWER SNOW
LEVELS TO THE VALLEY FLOORS.

THIS HAS THE POTENTIAL TO BE A MAJOR WINTER STORM FOR UTAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

UTZ007>010-017-011300-
CENTRAL AND SOUTHWEST MOUNTAINS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA MOUNTAINS-
447 AM MST SAT DEC 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF THE MOUNTAINS IN
UTAH.

.DAY ONE... TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL AFFECT MUCH OF NORTHERN UTAH TODAY.
REFER TO SLCWSWSLC FOR MORE DETAILS.

PERIODS OF RAIN AND HIGH ELEVATION WET SNOW WILL OCCUR
TODAY...MAINLY OVER NORTHERN UTAH. SNOW OVER THE MOUNTAINS WILL BE
LOCALLY HEAVY AND WET. PRECIPITATION WILL BECOME MORE WIDESPREAD
TONIGHT AND WILL BE HEAVY AT TIMES AS SNOW LEVELS DROP. IN ADDITION
TO THE SNOW...STRONG WINDS TONIGHT WILL RESULT IN BLOWING AND
DRIFTING OF SNOW AND POOR VISIBILITIES. WINTER WEATHER HEADLINES ARE
IN EFFECT...SEE SLCWSWSLC FOR DETAILS.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

A STRONGER PACIFIC STORM WILL MOVE INTO UTAH ON MONDAY. THIS WILL
BRING VERY STRONG WINDS AND AREAS OF HEAVY PRECIPITATION. THE
ASSOCIATED COLD FRONT WILL SWEEP THROUGH MONDAY NIGHT AND LOWER SNOW
LEVELS.

THIS HAS THE POTENTIAL TO BE A MAJOR WINTER STORM FOR UTAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

TARDY

In the hours before

Local storm report, Dec 31, 5:35 PM MST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
535 PM MST SAT DEC 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     SNOW             3 ENE ALTA              40.59N 111.56W
12/31/2005  10.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            1.76 WATER. STORM TOTAL SINCE FRIDAY. BRIGHTON OBSERVER.

0430 AM     SNOW             2 NW PARK CITY          40.68N 111.52W
12/31/2005  9.0 INCH         SUMMIT             UT   TRAINED SPOTTER

            1.40 WATER. STORM TOTAL SINCE FRIDAY. REPORTED BY CANYONS
            OBSERVER.

0430 AM     SNOW             5 SW HUNTSVILLE         41.22N 111.86W
12/31/2005  9.0 INCH         WEBER              UT   TRAINED SPOTTER

            1.45 WATER. STORM TOTAL SINCE FRIDAY. REPORTED BY
            SNOWBASIN OBSERVER.

0545 AM     SNOW             3 SSE COTTONWOOD HEIGHT 40.57N 111.78W
12/31/2005  2.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            0.49 WATER. STORM TOTAL SINCE FRIDAY.

0545 AM     SNOW             BRIGHTON                40.60N 111.56W
12/31/2005  9.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            1.40 WATER. STORM TOTAL SINCE FRIDAY. REPORTED AT SILVER
            LAKE.

0545 AM     SNOW             4 NNW ALTA              40.64N 111.64W
12/31/2005  6.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            1.01 WATER. STORM TOTAL SINCE FRIDAY.

0300 PM     SNOW             3 WSW ALTA              40.56N 111.66W
12/31/2005  14.0 INCH        SALT LAKE          UT   MESONET

            2.10 WATER. STORM TOTAL SINCE FRIDAY AT SNOWBIRD SNOTEL.

0300 PM     SNOW             3 SW PARK CITY          40.62N 111.53W
12/31/2005  11.0 INCH        SUMMIT             UT   MESONET

            1.70 WATER. STORM TOTAL SINCE FRIDAY AT THAYNES CANYON
            SNOTEL.

0300 PM     SNOW             12 N TRIAL LK           40.85N 111.05W
12/31/2005  14.0 INCH        SUMMIT             UT   MESONET

            1.16 WATER. STORM TOTAL SINCE FRIDAY AT CHALK CREEK
            SNOTEL.

0300 PM     SNOW             13 NE POWDER MTN        41.47N 111.50W
12/31/2005  10.0 INCH        CACHE              UT   MESONET

            1.30 WATER. STORM TOTAL SINCE FRIDAY AT MONTE CRISTO
            SNOTEL.

0300 PM     SNOW             6 SW BEAVER MTN         41.90N 111.63W
12/31/2005  20.0 INCH        CACHE              UT   MESONET

            3.00 WATER. STORM TOTAL SINCE FRIDAY AT TONY GROVE LAKE
            SNOTEL.

0300 PM     SNOW             9 E FRANCIS             40.61N 111.10W
12/31/2005  12.0 INCH        SUMMIT             UT   MESONET

            1.30 WATER. STORM TOTAL SINCE FRIDAY AT BEAVER DIVIDE
            SNOTEL.

0400 PM     SNOW             2 SW ALTA               40.56N 111.64W
12/31/2005  9.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            1.44 WATER. STORM TOTAL SINCE FRIDAY. REPORTED BY
            SNOWBIRD OBSERVER.

0415 PM     SNOW             1 W ALTA                40.58N 111.64W
12/31/2005  14.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            1.68 WATER.

0420 PM     SNOW             4 NNW ALTA              40.64N 111.64W
12/31/2005  7.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            1.61 WATER. STORM TOTAL SINCE FRIDAY. REPORTED AT 7400 FT
            IN BIG COTTONWOOD.

0435 PM     SNOW             1 N ALTA                40.59N 111.64W
12/31/2005  13.5 INCH        SALT LAKE          UT   TRAINED SPOTTER

            1.77 WATER. STORM TOTAL SINCE FRIDAY. REPORTED AT ALTA
            UDOT 8800 FT.

0500 PM     SNOW             2 NNE ALTA              40.62N 111.59W
12/31/2005  14.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            2.82 WATER. STORM TOTAL SINCE FRIDAY. REPORTED BY
            SOLITUDE OBSERVER.

&&

MSEAMAN

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 4:27 AM MSTWinter Storm WatchSLC24 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.